Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subdirect sums, hereditary radicals, and structure spaces


Author: A. G. Heinicke
Journal: Proc. Amer. Math. Soc. 25 (1970), 29-33
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0255609-6
MathSciNet review: 0255609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a ring $ K$ is subdirectly embedded into the product $ S$ of a finite number of rings by a mapping $ i$, then it is proved that $ i(H(K)) = i(K) \cap H(S)$ for any hereditary radical $ H$, and that any structure space of $ K$ has the topology of a quotient space of a structure space of $ S$.


References [Enhancements On Off] (What's this?)

  • [1] N. Divinsky, Rings and radicals, Mathematical Expositions, no. 14, Univ. of Toronto Press, Ontario, 1965. MR 33 #5654. MR 0197489 (33:5654)
  • [2] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [3] G. Michler, Radicals and structure spaces, J. Algebra 4 (1966), 199-219. MR 33 #5672. MR 0197507 (33:5672)
  • [4] E. Sąsiada and P. M. Cohn, An example of a simple radical ring, J. Algebra 5 (1967), 373-377. MR 34 #2629. MR 0202769 (34:2629)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255609-6
Keywords: Subdirect sum, hereditary radical, structure space, Zariski topology
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society